MAUDE Adverse Event Report: BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC; LENS, MULTIFOCAL INTRAOCULAR

BAUSCH + LOMB ENVISTA ENVY HYDROPHOBIC ACRYLIC; LENS, MULTIFOCAL INTRAOCULAR
Model Number EN
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 4 weeks after implantation of an intraocular lens (iol) into the right eye (od), the patient complained of poor vision and stated he felt like his right eye was seeing underwater.Upon evaluation the surgeon noticed a slight irregularity or possible optical aberration in the central optic of the lens described as a slight dent that in his opinion was impacting the patient's vision.The lens was exchanged, approximately two weeks later with a different model iol, and patient outcome post exchange is reported as good.
 
Additional Manufacturer Narrative
The device was returned and evaluated.Only a piece of the optic and haptic was received.Microscopic examination found the lens cut across the optic and haptics.A tear and slight scratches were observed on the optic.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.It is noteworthy to mention the inserter and viscoelastic used were not identified, so we are unable to determine if a validated inserter and viscoelastic were used.Based on the available information, the root cause could not be conclusively determined.

Brand Name
ENVISTA ENVY HYDROPHOBIC ACRYLIC
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key22048826
Report Number0001313525-2025-00111
Device Sequence Number13016181
Product Code MFK
UDI-Device Identifier10757770637215
UDI-Public(01)10757770637215(17)270831(11)240911(10)3Q24765
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P240005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEN
Device Catalogue NumberENU1750
Device Lot Number3Q24765
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale